# SDR ABXA9500989

- Difficulty date: October 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47314
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Rt Te Flap
- Component: Doug, 5910039560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CARGO MOD, OFF WING INSPECTION, FOUND LEVEL 2 CORROSION ON THE INBOARD LOWER SKIN.  REPLACED SKIN IAW DC-9 DRAWING 5910039 AND SRM 51-10-3.
